# SDR AALA202211189757

- Difficulty date: November 15, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Bs 500c Rbl 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL SPLICE PLATE LOCATED AT BS 500C + 16 AND RBL 16.5. REPLACED TRANSITION PANEL SPLICE PLATE PER SRM 53-00-53-2R-5.
